# SDR KC1R20250630155

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: General aviation
- Filed by: Barnes Aerospace, Windsor Airmotive Division, repair station KC1R265K
- Engine: Pwa
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 54H81601
- Part serial: CENCAL5423
- Condition: Cracked
- Location: Engine
- Part time: 61,928 hours, 12,867 cycles
- Component: H
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS RECEIVED, CIRCUMFERENTIAL CRACKING WAS NOTED AROUND THE OUTER DIAMETER OF THE 12TH STAGE, WITH INTERMITTENT PARENT MATERIAL CRACKS ALIGNED PARALLEL IN THE RADIUS ADJACENT TO KNIFE EDGE #12 360 DEGREES. ADDITIONALLY, MULTIPLE CRACKS WERE FOUND IN THE 10TH STAGE ANTI-VORTEX TUBE DISK SHELF AND SUPPORT STRUCTURE.
